# SDR DXTA2013112705583

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 4,626 hours, 2,836 cycles
- Engine: Allsn AE3007C
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976040219219
- Part serial: 24272
- Condition: Contaminated
- Location: Gpws
- Part time: 6,135 hours, 4,736 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 60 KTS DUE TO YD KICKING OFF & NO TAKEOFF MESSAGE.  WHEN EXITING RUNWAY WE GOT AMBER CAS FADEC FAULT R B THAT WE COULDN'T CLEAR USING AFM PROCEDURES FOR IMT CODES.  WHILE ATTEMPTING TO TROUBLE SHOT EGPWS SYS FOUND THAT IT WOULDN'T TEST IN COCKPIT.  GAINED ACCESS TO EGPWS BOX, FOUND THAT IT WOULDN'T TEST AT BOX & ALL LED INDICATIONS ON FRONT OF BOX WERE ILLUMINATED.  REMOVED POWER FROM AIRCRAFT & PULLED EGPWS BOX OUT OF ITS RACK.  FOUND RACK TO HAVE WATER LEAKING IN IT & BOX TO BE WET.  REMOVED FAULTY EGPWS BOX & INSTALLED MODIFIED BOX.  NEW BOX PN 965-0976-040-219-219 SN 12675.  OPERATIONS CHECKED OF EGPWS BOX IS GOOD AT THIS TIME, WORK DONE IAW CE-750 MM 32-42-01.
